advertisement
Question
Posted by: mitch | 2005/07/28

Please Help!

I've been worried these couple months getting an awfull smell and irregular periods almost everyday. A couple months back i had an contraception injection for the first time but did'nt continue with it, do you think its got something to do with that and i really feel embarresed by the smell. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could certainly be the cause of the irregular periods but not the smell. You may have an infection. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Moi | 2005/07/28

it could be infection. why dont you go see a gynae?

Reply to Moi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement